Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 857840, 18 pages
http://dx.doi.org/10.1155/2014/857840
Research Article

Quartic Rational Said-Ball-Like Basis with Tension Shape Parameters and Its Application

School of Mathematics and Statistics, Central South University, Changsha 410083, China

Received 22 March 2014; Accepted 5 June 2014; Published 26 June 2014

Academic Editor: Fernando Simões

Copyright © 2014 Yuanpeng Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuanpeng Zhu, Xuli Han, and Shengjun Liu, “Quartic Rational Said-Ball-Like Basis with Tension Shape Parameters and Its Application,” Journal of Applied Mathematics, vol. 2014, Article ID 857840, 18 pages, 2014. https://doi.org/10.1155/2014/857840.